# SDR KCSA101125

- Difficulty date: September 12, 2010
- Submitted: September 12, 2010
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 93,931 hours, 14,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 MAIN ENTRY DOOR OPENING FORWARD DOOR STOP FITTING CRACKED, BS 1273, WL 233.
